# SDR PCAA0302043

- Difficulty date: February 19, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- Aircraft time: 25,057 hours, 27,414 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT THE LAST TWO EMERGENCY LIGHTS ON FLOOR LIGHTING STRIP WERE FOUND INOPERATIVE.  A BROKEN WIRE WAS REPAIRED NEAR ROW 9 ON FLOOR TRACK LIGHTING.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
